# SDR 2008UALA02451

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 51,181 hours, 9,662 cycles
- Engine: Pwa PW4077
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8088846
- Condition: Misrigged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE START VALVE APPEARS TO BE ASSEMBLED IMPROPERLY TO ALLOW MANUAL START, VALVE DOES NOT ALIGN WITH TUBE IN COWL.  FOUND ALIGNMENT TANG TO BE 30 DEGREES OFF WHEN ASSEMBLED IN SHOP.  REPLACED STARTER VALVE REF MM 80-11-02, OPS CHECKS OK.AC OK FOR SERVICE.
